Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Are there any medicines to prepone or postpone periods ?

Hi Doc, I need one help, I got my period on 17th April and mine is never regular, I want to take something so that I get my periods in 2 or 3 days as I am going to get married and I can t afford to get my periods in these days between 13th May - 5th June. So, I was thinking if there is any medicine which will help me in getting my periods now.Thanks !
Asked On : Mon, 2 May 2011
Answers:  2 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi welcome to health care magic.yes you take T.MEPRATE(1omg) three time aday for two days after stoping the medicine you get your period in two days.
Answered: Mon, 2 May 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
13th may to 5th june is quite a long period not to have periods. You can have hormonal tablets like tab. Norethisterone 5mg twice daily from now and continue it till 5th june without even missing it for one day. After you stop these tablets you will get your periods after 3-4 days.
Dr. Rakhi Tayal

Answered: Mon, 2 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor